# SDR TWAA9915303

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 11 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE NUMBER 11 LE SLAT HAD DELAMINATION AT LOWER INBD SURFACE, 6 INCHES FROM THE TE.  INSTALLED METAL HOT BOND REPAIR PER SRM 51-70-10, PER BOEING SERVICE BULLETIN 767-57A0057 REV 2.
